# SDR DALA2022112807572

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 SEVERAL CORROSION ON LOWER INTERCOSTAL WEB BTW STA.1600 TO 1620 AND S-30 TO S-29R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 0256, LOWER INTERCOSTAL WEB BTW STA.1600 TO 1620 AND S-30 TO S-29R AT AFT CARGO COMPARTMENT, WAS REPLACED PER B757-200 SRM. (2510480)
